|L-Arginine n HIV meds
Apr 25, 2013
Hi Nelson, I'm interested to take L arginine for my stamina. I'm taking Isentress+Truvada at the moment. Is this supplement safe with those medicines and the kidney as well? How much the recommended daily intake?
Thank You, Iv
|Response from Mr. Vergel|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats Worried It Could Be Ars
- Dry Mouth After Fisting Worried I Have HIV
- Purple Spots After Sex With Stripper Worried I Have HIV
- Stinging Pain After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Testicular Pain After Drinking Water Worried I Have HIV
- Vaginal Discharge After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.